I have never had side effects and symptoms were pretty much gone with two doses. I have had three UTI' in the last 6months. First doctor while in Florida put me on Cipro. That is a strong drug, but did nothing even after 7days. Had another one while in Japan three weeks ago. They gave me Keflex. Well just went to the doctors three weeks later for another UTI. I have taken Bactrim all my life and it never bothered me one bit. It took care of it and no UTI for a good six months or so, however, this time I have been on it for four days and can not get rid of the nauseous feeling I have all day. I want to stop taking it, but I don't want the UTI to come back. This sucks!! I just want to know if there is any kind of nausea medication I can take.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 3 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 5 Sep 2015 • 1 answer
Posted 19 Dec 2016 • 1 answer
Posted 21 Feb 2017 • 0 answers